Alert archive / California / Wind Advisories in 2014

Wind Advisory 7, NWS Los Angeles, CA

January 29, 2014

NWS Los Angeles, CA issued this wind advisory at Jan 29, 2014, 2:31 PM PST. It took effect at Jan 30, 2014, 5:00 AM PST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2014, 2:31 PM PST (22:31 UTC)
In effect from
Jan 30, 2014, 5:00 AM PST
Expired
Jan 31, 2014, 4:15 AM PST
In force
23 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WWUS76 KLOX 292231
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
231 PM PST WED JAN 29 2014

...GUSTY WINDS IN THE ANTELOPE VALLEY THURSDAY...

.A WEATHER SYSTEM MOVING INTO THE AREA WILL CAUSE GUSTY WEST WINDS
TO DEVELOP ACROSS THE ANTELOPE VALLEY THURSDAY. ADVISORY LEVEL
NORTHWEST WINDS ARE POSSIBLE IN THE LOS ANGELES AND VENTURA COUNTY
MOUNTAINS THURSDAY NIGHT INTO FRIDAY MORNING...ESPECIALLY NEAR THE
GRAPEVINE.

CAZ059-300645-
/O.NEW.KLOX.WI.Y.0007.140130T1800Z-140131T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
231 PM PST WED JAN 29 2014

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM PST
THURSDAY.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST IN
  THE AFTERNOON AND EVENING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION.

&&

$$

MW
6 follow-up statements
559 
WWUS76 KLOX 300450
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
850 PM PST WED JAN 29 2014

...GUSTY WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST
CALIFORNIA...

.A WEAK WEATHER SYSTEM MOVING OVER THE AREA THROUGH FRIDAY WILL
CREATE GUSTY WINDS ACROSS THE LOS ANGELES COUNTY MOUNTAINS AND
ANTELOPE VALLEY THURSDAY...AND ACROSS SOUTHERN SANTA BARBARA
COUNTY THURSDAY AFTERNOON THROUGH FRIDAY MORNING. ADVISORY LEVEL
NORTHWEST WINDS ARE POSSIBLE IN THE LOS ANGELES AND VENTURA
COUNTY MOUNTAINS THURSDAY NIGHT INTO FRIDAY MORNING...ESPECIALLY
NEAR THE GRAPEVINE.

CAZ054-301300-
/O.EXB.KLOX.WI.Y.0007.140130T1300Z-140131T0500Z/
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG
850 PM PST WED JAN 29 2014

...WIND ADVISORY IN EFFECT FROM 5 AM TO 9 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE LOS ANGELES COUNTY MOUNTAINS. THIS ADVISORY
IS IN EFFECT FROM 5 AM TO 9 PM PST THURSDAY.

* WINDS AND TIMING...WEST WINDS WILL INCREASE TO 20 TO 35 MPH
  WITH GUSTS UP TO 50 MPH ON THURSDAY MORNING AND PERSIST THROUGH
  THURSDAY EVENING. THE STRONGEST WINDS WILL OCCUR DURING THE
  AFTERNOON AND EVENING HOURS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION.

&&

$$

CAZ039-052-301300-
/O.EXB.KLOX.WI.Y.0007.140130T2200Z-140131T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
850 PM PST WED JAN 29 2014

...WIND ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 9 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PST
FRIDAY.

* WINDS AND TIMING...NORTHWEST WINDS WILL INCREASE TO 15 TO 30
  MPH WITH GUSTS UP TO 45 MPH ON THURSDAY AFTERNOON AND REMAIN
  STRONG INTO FRIDAY MORNING.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS
  101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS
  PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION.

&&

$$

CAZ059-301300-
/O.EXT.KLOX.WI.Y.0007.140130T1300Z-140131T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
850 PM PST WED JAN 29 2014

...WIND ADVISORY NOW IN EFFECT FROM 5 AM TO 9 PM PST THURSDAY...

* WINDS AND TIMING...WEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH
  GUSTS UP TO 50 MPH ON THURSDAY MORNING AND PERSIST THROUGH
  THURSDAY EVENING. THE STRONGEST WINDS WILL OCCUR DURING THE
  AFTERNOON AND EVENING HOURS. ISOLATED GUSTS UP TO 60 MPH IN THE
  FOOTHILL AREAS SUCH AS LAKE PALMDALE AND POPPY PARK.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION.

&&

$$

HALL
703 
WWUS76 KLOX 301303
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
503 AM PST THU JAN 30 2014

...GUSTY WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST
CALIFORNIA...

.A WEAK WEATHER SYSTEM MOVING OVER THE AREA TODAY WILL
CREATE GUSTY SOUTHWEST WINDS ACROSS THE LOS ANGELES AND VENTURA
COUNTY MOUNTAINS AS WELL AS THE ANTELOPE VALLEY THIS MORNING
THROUGH EARLY THIS EVENING. WINDS WILL THEN SHIFT TO THE NORTHWEST
AS THE FRONT MOVES PASS THE REGION. THE SANTA BARBARA COUNTY
MOUNTAINS AND ADJACENT SANTA BARBARA SOUTH COAST WILL EXPERIENCE
GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON THROUGH FRIDAY
MORNING. 

CAZ053-302115-
/O.EXB.KLOX.WI.Y.0007.140130T1303Z-140131T0500Z/
VENTURA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS
503 AM PST THU JAN 30 2014

...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING.

* WEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH WITH GUSTS TO
  45 MPH THIS MORNING AND PERSIST THROUGH THIS EVENING. THERE WILL
  BE LOCAL GUSTS TO 55 MPH ACROSS SOME HIGHER PEAKS. THE STRONGEST WINDS
  WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS.

&&

$$

CAZ059-302115-
/O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
503 AM PST THU JAN 30 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS AND TIMING...WEST WINDS WILL INCREASE TO 20 TO 35 MPH 
  WITH GUSTS UP TO 45 MPH THIS MORNING AND PERSIST 
  THROUGH THIS EVENING. THE STRONGEST WINDS WILL OCCUR 
  DURING THE AFTERNOON AND EVENING HOURS. ISOLATED GUSTS UP TO 
  55 MPH IN THE FOOTHILL AREAS SUCH AS LAKE PALMDALE AND POPPY 
  PARK.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS
  14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD
  RESTRICT VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS.

&&

$$

CAZ054-302115-
/O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG
503 AM PST THU JAN 30 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS AND TIMING...WEST WINDS WILL INCREASE TO BETWEEN 20 AND 30
  MPH WITH GUSTS TO 45 MPH THIS MORNING AND PERSIST THROUGH THIS
  EVENING. THERE WILL BE LOCAL GUSTS TO 55 MPH ACROSS SOME HIGHER
  PEAKS. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND
  EVENING HOURS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD
  BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAY 14. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS.


&&

$$

CAZ039-052-302115-
/O.CON.KLOX.WI.Y.0007.140130T2200Z-140131T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
503 AM PST THU JAN 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 AM PST FRIDAY...

* WINDS AND TIMING...NORTHWEST WINDS WILL INCREASE TO BETWEEN 15
  AND 30 MPH WITH GUSTS UP TO 45 MPH THIS AFTERNOON AND REMAIN
  STRONG INTO FRIDAY MORNING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD
  BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY
  NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF
  MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS.


&&

$$

KAPLAN/DB
277 
WWUS76 KLOX 301631
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
831 AM PST THU JAN 30 2014

...GUSTY WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST
CALIFORNIA...

.A WEAK WEATHER SYSTEM MOVING OVER THE AREA TODAY WILL CREATE
GUSTY SOUTHWEST WINDS ACROSS THE ANTELOPE VALLEY THROUGH EARLY
THIS EVENING. WINDS WILL THEN SHIFT TO THE NORTHWEST AS THE FRONT
MOVES PASS THE REGION. THE SANTA BARBARA COUNTY MOUNTAINS AND
ADJACENT SANTA BARBARA SOUTH COAST WILL EXPERIENCE GUSTY NORTHWEST
TO NORTH WINDS THIS AFTERNOON THROUGH FRIDAY MORNING.

CAZ053-054-301745-
/O.CAN.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
831 AM PST THU JAN 30 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE
EXPECTED...STRONGEST ON THE HIGHER PEAKS AND THROUGH THE
INTERSTATE 5 CORRIDOR.

$$

CAZ059-310045-
/O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
831 AM PST THU JAN 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS...WEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS UP
  TO 45 MPH THIS MORNING AND PERSIST THROUGH THIS EVENING. THE
  STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING
  HOURS. ISOLATED GUSTS UP TO 55 MPH IN THE FOOTHILL AREAS SUCH AS
  LAKE PALMDALE AND POPPY PARK.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES TO ONE QUARTER MILE OR LESS 
  AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS
WINDS.

&&

$$

CAZ039-052-310045-
/O.CON.KLOX.WI.Y.0007.140130T2200Z-140131T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
831 AM PST THU JAN 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 AM PST FRIDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO BETWEEN 15 AND 30 MPH
  WITH GUSTS UP TO 45 MPH THIS AFTERNOON AND REMAIN STRONG INTO
  FRIDAY MORNING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...
  ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE 
  HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS
WINDS.

&&

$$

MW
020 
WWUS76 KLOX 302212
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
212 PM PST THU JAN 30 2014

...GUSTY WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST
CALIFORNIA...

.A WEAK WEATHER SYSTEM MOVING OVER THE AREA TODAY WILL CREATE
GUSTY SOUTHWEST WINDS ACROSS THE ANTELOPE VALLEY THROUGH EARLY
THIS EVENING. WINDS WILL THEN SHIFT TO THE NORTHWEST AS THE FRONT
MOVES PASS THE REGION. THE SANTA BARBARA COUNTY MOUNTAINS AND
ADJACENT SANTA BARBARA SOUTH COAST WILL EXPERIENCE GUSTY
NORTHWEST TO NORTH WINDS THIS AFTERNOON THROUGH FRIDAY MORNING.
ADVISORY LEVEL WINDS MAY RETURN TO THESE AREAS FRIDAY EVENING AS
WELL. 

ON FRIDAY AFTERNOON...STRONG NORTHWEST WINDS WILL DEVELOP OVER THE
VENTURA AND LOS ANGELES COUNTY MOUNTAINS...ESPECIALLY THROUGH THE
INTERSTATE 5 CORRIDOR AND CONTINUE OVERNIGHT. THESE WINDS WILL
FILTER DOWN INTO THE SANTA CLARITA VALLEY FRIDAY EVENING AND
POSSIBLY PARTS OF THE NORTHERN SAN FERNANDO VALLEY.

CAZ053-054-310615-
/O.NEW.KLOX.WI.Y.0008.140131T2000Z-140201T1400Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
212 PM PST THU JAN 30 2014

...WIND ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 6 AM PST
SATURDAY.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. STRONGEST
  THROUGH THE INTERSTATE 5 CORRIDOR FRIDAY EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD
  BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAYS 14 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-310615-
/O.NEW.KLOX.WI.Y.0008.140201T0000Z-140201T1400Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
212 PM PST THU JAN 30 2014

...WIND ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 6 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 6 AM PST
SATURDAY.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. STRONGEST
  FRIDAY EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD
  BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-310500-
/O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
212 PM PST THU JAN 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS
  UP TO 50 MPH IN THE FOOTHILL AREAS SUCH AS LAKE PALMDALE AND
  POPPY PARK.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND 
  SAND COULD RESTRICT VISIBILITIES TO ONE QUARTER MILE OR LESS 
  AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS
WINDS.

&&

$$

CAZ039-052-310615-
/O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
212 PM PST THU JAN 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WINDS...NORTHWEST 15 TO 25 WITH GUSTS UP TO 45 MPH. STRONGEST
  BELOW PASSES AND CANYONS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... 
  ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE 
  HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS
WINDS.

&&

$$

MW
492 
WWUS76 KLOX 310404
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
804 PM PST THU JAN 30 2014

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA...

.GUSTY NORTHWEST WINDS WILL AFFECT THE SANTA BARBARA COUNTY
MOUNTAINS OVERNIGHT INTO EARLY FRIDAY MORNING. ADVISORY LEVEL
WINDS MAY RETURN TO THESE AREAS FRIDAY EVENING AS WELL.

ON FRIDAY AFTERNOON...STRONG NORTHWEST WINDS WILL DEVELOP OVER
THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS...ESPECIALLY THROUGH
THE INTERSTATE 5 CORRIDOR AND CONTINUE OVERNIGHT. THESE WINDS
WILL FILTER DOWN INTO THE SANTA CLARITA VALLEY FRIDAY EVENING AND
POSSIBLY PARTS OF THE NORTHERN SAN FERNANDO VALLEY.

CAZ039-310515-
/O.CAN.KLOX.WI.Y.0007.000000T0000Z-140131T1700Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
804 PM PST THU JAN 30 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED TONIGHT FOR THE SANTA
BARBARA COUNTY SOUTH COAST. AS A RESULT...THE WIND ADVISORY FOR
THIS AREA HAS BEEN CANCELLED.

$$

CAZ059-310515-
/O.CAN.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
804 PM PST THU JAN 30 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS IN THE ANTELOPE
VALLEY THIS EVENING. AS A RESULT...THE WIND ADVISORY FOR THIS AREA
HAS BEEN CANCELLED.

$$

CAZ052-311300-
/O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
804 PM PST THU JAN 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY...

* WINDS...NORTHWEST 15 TO 25 WITH GUSTS UP TO 45 MPH. STRONGEST 
  BELOW PASSES AND CANYONS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD
  BE AFFECTED INCLUDE HIGHWAY 101 THROUGH GAVIOTA PASS AND HIGHWAY
  154 THROUGH SAN MARCOS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS
WINDS.

&&

$$

CAZ053-054-311300-
/O.CON.KLOX.WI.Y.0008.140131T2000Z-140201T1400Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
804 PM PST THU JAN 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM PST
SATURDAY...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. STRONGEST 
  THROUGH THE INTERSTATE 5 CORRIDOR FRIDAY EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAYS 14 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-311300-
/O.CON.KLOX.WI.Y.0008.140201T0000Z-140201T1400Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
804 PM PST THU JAN 30 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO 6 AM PST
SATURDAY...

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. STRONGEST 
  FRIDAY EVENING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

SIRARD
653 
WWUS76 KLOX 311215
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
415 AM PST FRI JAN 31 2014

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA...

..GUSTY NORTHWEST WINDS WILL AFFECT THE MOUNTAINS OF VENTURA COUNTY
AND LOS ANGELES COUNTY EXCLUDING THE SANTA MONICA RANGE THIS AFTERNOON
THROUGH LATE TONIGHT. WINDS WILL BE STRONGEST NEAR THE INTERSTATE
5 CORRIDOR. 

SOME GUSTY WINDS WILL AFFECT THE SANTA YNEZ RANGE AND THE SOUTH
COAST OF SANTA BARBARA BELOW PASSES AND CANYONS THIS MORNING...BUT
WINDS WILL LIKELY REMAIN BELOW ADVISORY LEVELS IN MOST AREAS. 

CAZ052-311315-
/O.CAN.KLOX.WI.Y.0007.000000T0000Z-140131T1700Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
415 AM PST FRI JAN 31 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THIS MORNING. 
HOWEVER...AREAS OF NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 35
MPH WILL CONTINUE THROUGH MID MORNING.


$$

CAZ088-311315-
/O.CAN.KLOX.WI.Y.0008.140201T0000Z-140201T1400Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
415 AM PST FRI JAN 31 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

WINDS ARE NOW EXPECTED TO REMAIN BELOW ADVISORY LEVELS.
HOWEVER...AREAS OF NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO
30 MPH CAN BE EXPECTED LATE THIS AFTERNOON THROUGH LATE TONIGHT. 

$$

CAZ053-054-312015-
/O.CON.KLOX.WI.Y.0008.140131T2000Z-140201T1400Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
415 AM PST FRI JAN 31 2014

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM PST
SATURDAY...

* WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT.
  WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR THIS
  EVENING. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT 
  COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAYS 14 AND 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

DB/CK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 29, 12:55 PM PST, 1 hour 36 minutes earlier.

Area forecast discussion, Jan 29, 12:55 PM PST, 1 hour 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1255 PM PST WED JAN 29 2014

.SYNOPSIS...

A WEAK WEATHER SYSTEM WILL BRING COOLER TEMPERATURES AND A CHANCE OF
VERY LIGHT PRECIPITATION TO THE AREA THURSDAY INTO EARLY FRIDAY.
COOL WEATHER WILL CONTINUE THROUGH THE WEEKEND BUT NO PRECIPITATION
IS EXPECTED OVER LAND. A SLIGHT WARMING TREND IS EXPECTED EARLY NEXT
WEEK.

&&

.SHORT TERM (TODAY-SAT)...A COLD FRONT WILL CONTINUE TO DROP SOUTH
THROUGH CALIFORNIA TONIGHT THROUGH THURSDAY. OUR MARINE LYR WILL
RAPIDLY DEEPEN OVERNIGHT UP TO AROUND 3000 FT IN RESPONSE TO THAT
APPROACHING FRONT, AND POSSIBLY GENERATE SOME DRIZZLE ACROSS THE
LA/VENTURA COAST/VALLEYS EARLY THURSDAY. THE FRONT WILL ENTER SLO
COUNTY THU MORNING BUT WILL BE WEAKENING AS IT DOES. STILL, IT LOOKS
LIKE AT LEAST THE NRN PORTION OF SLO COUNTY WILL STAND A GOOD CHANCE
OF GETTING SOME MEASURABLE PRECIP FROM IT. WITH FURTHER WEAKENING
AND VIRTUALLY NO LOW LVL SOUTHERLY FLOW, THE CHANCES OF MEASURABLE
RAIN WILL DECREASE AS THE FRONT ADVANCES SOUTH THROUGH OUR FORECAST
AREA, THOUGH MANY AREAS WILL SEE A FEW SPRINKLES OR BRIEF LIGHT
SHOWERS AS IT DOES. SO THE SLIGHT CHANCE FORECAST LOOKS GOOD FOR THU
AFTERNOON/EVENING. A STRONG ONSHORE PUSH WILL BRING LOW END ADVISORY
LEVEL WINDS TO THE ANTELOPE VALLEY.

MTN AREAS WILL NATURALLY SEE A LITTLE BETTER CHANCE OF SHOWERS, AND
ESPECIALLY AS WE MOVE INTO THURSDAY NIGHT INTO FRIDAY MORNING THE
MTNS NEAR THE KERN COUNTY LINE WILL LIKELY SEE AN INCREASE IN PRECIP
COVERAGE DUE TO A DECENT NORTHERLY PUSH BEHIND THE FRONT. THE COLD
AIR MOVING IN DURING THAT TIME IS EXPECTED TO LOWER THE SNOW LEVELS
TO AROUND 5000 FT, POSSIBLY AS LOW AS 4500, SO AREAS LIKE FRAZIER
PARK AND MT PINOS MAY SEE SOME LIGHT ACCUMULATING SNOW EARLY FRIDAY,
GENERALLY A COUPLE INCHES OR LESS. NOT EXPECTING ACCUMULATING SNOW
OVER INTERSTATE 5 BUT THERE COULD BE SOME FLURRIES AT PASS LEVEL.

OTHERWISE GENERALLY CLEARING OUT FRIDAY WITH JUST SOME LINGERING
CLOUDS AND SHOWERS OVER THE MOUNTAINS. A COOL DAY WITH SOME
NORTHERLY BREEZES FILTERING DOWN INTO THE VALLEYS.

THE NAM IS NOW AN OUTLIER FOR SAT SHOWING A WEAK RIDGE BUILDING IN
AND SOME WARMING. THE OTHER MODELS SHOW A TROF DROPPING SOUTH
THROUGH INTERIOR CALIFORNIA, MAINTAINING COOL CONDITIONS ACROSS THE
AREA. BOTH THE GFS AND ECMWF INDICATE SOME MOISTURE WITH THE TROF AS
WELL BUT MOST OF IT EAST OF LA COUNTY SO NOT EXPECTING ANY PRECIP AT
THIS TIME. HOWEVER, THERE'S A FAIR AMOUNT OF COLD AIR WITH IT THOUGH
AND PRETTY GOOD PVA SO WILL HAVE TO MONITOR THE NEXT FEW MODEL RUNS
TO SEE IF THEY TREND FURTHER WEST WITH THIS FEATURE.

.LONG TERM (SUN-WED)...THE SATURDAY TROF TO BE FOLLOWED QUICKLY BY
ANOTHER TROF, THIS ONE FURTHER WEST. MODELS HAVE BEEN HAVING A LOT
OF TROUBLE NAILING DOWN THE TRACK OF THIS ONE, SOMETIMES SHOWING A
TRACK ALONG THE COAST AND OTHER TIMES MUCH FURTHER OFFSHORE. TODAY'S
RUNS OFFER BOTH OPTIONS SO CONFIDENCE IN EITHER SOLUTION IS LOW. FOR
NOW AM KEEPING THE SUN/MON FORECAST DRY OVER LAND BUT INDICATING
SOME SMALL RAIN CHANCES OVER THE COASTAL WATERS. HIGH CONFIDENCE IN
A COOL FORECAST WITH LOW ELEVATION HIGHS MOSTLY IN THE LOW 60S.
WARMER WEATHER ON TAP TUE/WED AS RIDGING DEVELOPS, THOUGH THE LATEST
ECMWF CUTS THE RIDGE DOWN ON WED AND BRINGS A WEAK (DRY) UPPER LEVEL
FEATURE THROUGH. SO OUR WARMUP ON TUESDAY MAY BE A BRIEF ONE. LONGER
RANGE MODELS DIFFER WITH RESPECT TO TEMPERATURE TRENDS, BUT STILL
NOT SHOWING ANY PRECIPITATION THROUGH THE END OF NEXT WEEK.

&&

.AVIATION...29/1800Z.
HEALTHY COASTAL EDDY WILL KEEP CLOUDS NEAR THE COAST ALL DAY AND
WITHIN EYESIGHT OF KLAX KOXR KLAX AND KLGB. CIGS AND VIS WILL BE
LIFR/IFR UNDER THESE CLOUDS. KSBA KOXR KLGB HAVE A 60 PERCENT CHANCE
OF A COUPLE OF HOURS WITH IFR CATS BETWEEN 18 AND 20Z. KLAX WILL
LIKELY EXPERIENCE CIGS THROUGH MOST OF THE DAY...BUT SHOULD SEE SCT
CONDITIONS WITH MVFR HZ FOR A COUPLE OF HOURS WITHIN THE WINDOW OF
21-01Z. IFR CONDITIONS SHOULD PUSH IN EARLY...WITH A 50 PERCENT
CHANCE OF A FEW HOURS OF LIFR CONDITIONS AT KLAX AND KLGB BETWEEN 02
AND 08Z. IMPROVING CONDITIONS EVERYWHERE AFTER...WITH A RAPIDLY
DEEPENING MARINE LAYER AND POSSIBLE DRIZZLE. KPRB KSBP AND KSMX WILL
HAVE A SHORT WINDOW OF EARLIER THAN MORNING IFR CIGS...BUT WILL RISE
QUICKLY AFTER MIDNIGHT...THEN A 30-50 PERCENT CHANCE OF SHOWERS.

KLAX...MODERATE CONFIDENCE THAT CIGS WILL BE PREVAILING CONDITION
TODAY...WITH A 70 PERCENT CHANCE OF 2 TO 4 HOURS OF SCT CONDITIONS
AND MVFR HZ 21-01Z. MODERATE CONFIDENCE OF EARLY CIG RETURN 00-03Z.
50 PERCENT CHANCE OF LIFR CONDITIONS 02-08Z...BUT CIGS/VIS SHOULD
RAPIDLY RISE FROM MIDNIGHT THROUGH THU MORNING. OCCASIONAL DZ WITH
SE WINDS AROUND 6KT LIKELY THU MORNING.

KBUR...HIGH CONFIDENCE IN VFR WITH SOME 6SM+ HZ THROUGH MIDNIGHT.
HIGH CONFIDENCE IN CIGS FORMING AFTERWARD...WITH MODERATE CONFIDENCE
OF IFR FIRST THEN TURNING TO MVFR AROUND SUNRISE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...MW
AVIATION...KITTELL
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 29, 10:57 AM PST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1057 AM PST WED JAN 29 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-301400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
1057 AM PST WED JAN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

WFO LOX PLANS TO DISCONTINUE THIS PRODUCT IN 2014.
PLEASE DIRECT ANY COMMENTS TO ERIC BOLDT AT 805-988-6623.

.DAY ONE... TODAY AND TONIGHT

A STRONG WEST SWELL WILL BRING ELEVATED SURF AND A HIGH RISK FOR
DANGEROUS RIP CURRENTS TO LOS ANGELES AND VENTURA COUNTIES TODAY.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

GUSTY WEST TO NORTHWEST WINDS WILL IMPACT THE AREA THROUGH
SATURDAY...ESPECIALLY OVER THE COASTAL WATERS...SOUTHERN SANTA
BARBARA COUNTY...THE I-5 CORRIDOR...AND THE ANTELOPE VALLEY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KITTELL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 8:33 PM PSTSmall Craft AdvisoryLOX24 hr
Jan 29, 4:09 AM PSTDense Fog AdvisoryLOXLos Angeles7 hr
Jan 29, 10:21 AM PSTHigh Surf AdvisoryLOX22 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.